# SDR CALA980800

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Chafed
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE O/B COWLING NUMBER SIX RIB CHAFED AT DOUBLER REPAIR.  REMOVED DOUBLER AND FILLER MATERIAL.  FABRICATED, TREATED, PRIMED, AND INSTALLED NEW DOUBLER PER SRM 51-40-3, 51-10-2, AND MM 51-20-11.
